Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 6, 2015Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2015, 4:07 PM EDT for Monroe County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 4:07 PM EDT (20:07 UTC)
Expired
Aug 6, 2015, 4:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA

County Monroe County, GA

The radar

The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:29 PM EDTTSTM WND DMG1 Se Rogers Acres, GAA TREE WAS BLOWN DOWN ONTO A POWERLINE ON FULTON MILL RD BETWEEN DOVE DR AND SHELLY DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS82 KFFC 062007
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU AUG 6 2015
 
GAZ070-071-081-082-062030-
CRAWFORD GA-LAMAR GA-MONROE GA-BIBB GA-
407 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...SOUTHEASTERN
LAMAR...SOUTHERN MONROE AND WESTERN BIBB COUNTIES UNTIL 430 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF CULLODEN...OR 7 MILES NORTH OF
ROBERTA...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...CULLODEN...RUSSELLVILLE...REDBONE...LAKE TOBESOFKEE...SANDY
POINT...LIZELLA...BOLINGBROKE...MUSELLA AND BRENT.

LAT...LON 3275 8412 3299 8412 3306 8377 3271 8375
TIME...MOT...LOC 2007Z 272DEG 27KT 3283 8397 

$$
16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:51 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 6, 3:51 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT THU AUG 6 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
LARGE AREA OF PRECIPITATION AND EMBEDDED CONVECTION ASSOCIATED WITH
THE MAIN SHORT WAVE APPROACHING OUT OF THE TENNESSEE VALLEY AT THIS
TIME. MORE SCATTERED CONVECTION ASSOCIATED WITH GOOD DIURNAL HEATING
HAS ALSO BEEN DEVELOPING ACROSS CENTRAL AND EASTERN PORTIONS OF THE
FORECAST AREA. STILL SOME POTENTIAL FOR DAMAGING WIND GUSTS WITH
THESE BOTH OF THESE AREA OF STORMS. INSTABILITY HAS REMAINED A BIT
LIMITED IS ASSOCIATION WITH THE CONVECTION TIED TO THE SHORT WAVE...
BUT MODERATE TO STRONG DYNAMICS KEEPS THE SEVERE THREAT IN PLACE.
NOT A LOT OF CHANGES TO THE PREVIOUS FORECAST TRENDS WITH THIS
CYCLE...HIGH POPS THIS AFTERNOON AND EVENING AS THE BETTER FORCING
PASSES WITH THE SHORT WAVE...DIMINISHING BEHIND THE WAVE INTO
FRIDAY.

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LONGWAVE TROUGH
IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE
LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN
IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE
BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID
TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS
THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE
CENTRAL GREAT LAKES.

AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY
NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY
BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE
WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE
SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT
BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE
THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE
SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM
THE NORTH.

NLISTEMAA/01

&&

.AVIATION...
18Z UPDATE...

MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z.
MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND
09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED
CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN
DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO
SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL
REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND
SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL
INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN
THE VICINITY OF CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  90  71  92 /  70  30  10  20
ATLANTA         72  87  72  91 /  70  30  10  10
BLAIRSVILLE     70  82  66  86 /  70  20  10  20
CARTERSVILLE    72  87  68  91 /  70  20  10  10
COLUMBUS        74  92  73  94 /  60  40  20  20
GAINESVILLE     72  86  71  90 /  70  30  10  20
MACON           74  91  72  95 /  60  40  20  20
ROME            72  88  68  92 /  70  20  10  10
PEACHTREE CITY  72  88  69  92 /  70  30  10  10
VIDALIA         74  90  74  95 /  60  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 AM EDT THU AUG 6 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
518 AM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP
SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE
THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM
COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH
MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL
ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG
STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE
MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 6, 4:02 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT THU AUG 6 2015

GAZ078-062030-
HARRIS GA-
402 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS COUNTY UNTIL 430 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF RIVER VIEW...OR 8 MILES WEST OF
HAMILTON...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...PINE MOUNTAIN-CALLAWAY
GARDENS...GOAT ROCK LAKE...JONES CROSSROADS...MOUNTAIN HILL...
BARTLETTS FERRY DAM...MULBERRY GROVE...FORTSON...LAKE HARDING...PINE
MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...ELLERSLIE...
WHITESVILLE-PINE LAKE AND CATAULA.

LAT...LON 3287 8510 3287 8475 3258 8475 3259 8491
      3261 8491 3261 8508 3263 8508 3264 8510
      3265 8510 3266 8509 3268 8510
TIME...MOT...LOC 2002Z 276DEG 24KT 3280 8501

16
Special weather statement, Aug 6, 4:04 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT THU AUG 6 2015

GAZ082-083-094-095-062030-
TWIGGS GA-PEACH GA-HOUSTON GA-BIBB GA-
404 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...PEACH...
NORTHEASTERN HOUSTON AND SOUTHERN BIBB COUNTIES UNTIL 430 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...OR 9 MILES NORTHEAST OF FORT
VALLEY...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AFB...
BONAIRE...LAKEWOOD...HUBER...ELBERTA...POWERVILLE...MIDDLE GEORGIA
REGIONAL AIRPORT...MIAMI VALLEY AND ROBINS AIR FORCE BASE.

LAT...LON 3254 8398 3255 8395 3256 8395 3257 8394
      3259 8393 3259 8391 3269 8377 3269 8372
      3270 8374 3271 8375 3274 8352 3253 8350
TIME...MOT...LOC 2004Z 272DEG 25KT 3261 8373

16
Local storm report, Aug 6, 4:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     COMMERCE                34.20N  83.46W
08/06/2015                   JACKSON            GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN IN COMMERCE.

&&

EVENT NUMBER FFC1500588

RWILLIS
Special weather statement, Aug 6, 4:05 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT THU AUG 6 2015

GAZ076-062030-
JEFFERSON GA-
405 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 430 PM
EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDGEHILL...OR 9 MILES NORTHWEST OF
LOUISVILLE...MOVING EAST AT 35 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...STAPLETONS CROSSROADS AND GRANGE.

LAT...LON 3292 8228 3305 8261 3312 8259 3312 8258
      3313 8258 3314 8227 3307 8229 3295 8227
TIME...MOT...LOC 2005Z 282DEG 29KT 3309 8255
Local storm report, Aug 6, 4:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     2 SSE COMMERCE          34.18N  83.44W
08/06/2015                   JACKSON            GA   911 CALL CENTER

            POWER LINES WERE DOWNED IN THE VICINITY OF HWY 441 AT
            HWY 334.

&&

EVENT NUMBER FFC1500589

RWILLIS
Special weather statement, Aug 6, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU AUG 6 2015

GAZ070-071-081-082-062030-
CRAWFORD GA-LAMAR GA-MONROE GA-BIBB GA-
407 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...SOUTHEASTERN
LAMAR...SOUTHERN MONROE AND WESTERN BIBB COUNTIES UNTIL 430 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF CULLODEN...OR 7 MILES NORTH OF
ROBERTA...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...CULLODEN...RUSSELLVILLE...REDBONE...LAKE TOBESOFKEE...SANDY
POINT...LIZELLA...BOLINGBROKE...MUSELLA AND BRENT.

LAT...LON 3275 8412 3299 8412 3306 8377 3271 8375
TIME...MOT...LOC 2007Z 272DEG 27KT 3283 8397

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 10:07 PM EDTSpecial Weather StatementFFCGwinnett23 min
Aug 6, 6:51 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker24 min
Aug 6, 7:50 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more25 min
Aug 6, 8:55 AM EDTSpecial Weather StatementFFCTowns35 min
Aug 6, 1:43 PM EDTSpecial Weather StatementFFCBibb32 min
Aug 6, 1:52 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Aug 6, 1:59 PM EDTSpecial Weather StatementFFCChattahoochee, Marion31 min
Aug 6, 2:07 PM EDTSpecial Weather StatementFFCMuscogee23 min
Aug 6, 2:15 PM EDTSpecial Weather StatementFFCTroup30 min
Aug 6, 2:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCHenry34 min
Aug 6, 2:28 PM EDTSpecial Weather StatementFFCCrisp47 min
Aug 6, 2:30 PM EDTSpecial Weather StatementFFCMadison30 min
Aug 6, 2:34 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCClarke, Oconee27 min
Aug 6, 2:50 PM EDTSpecial Weather StatementFFCBarrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more40 min
Aug 6, 2:50 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Aug 6, 2:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Aug 6, 3:00 PM EDTSpecial Weather StatementFFCSpalding45 min
Aug 6, 3:04 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot34 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski29 min
Aug 6, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Aug 6, 3:24 PM EDTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more66 min
Aug 6, 3:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 6, 3:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Oconee, Oglethorpe52 min
Aug 6, 3:40 PM EDTSpecial Weather StatementFFCHouston35 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes62 min
Aug 6, 3:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 6, 3:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more42 min
Aug 6, 4:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 6, 4:04 PM EDTSpecial Weather StatementFFCPeach26 min
Aug 6, 4:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Aug 6, 4:10 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Aug 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Putnam, Taliaferro, Warren29 min
Aug 6, 4:26 PM EDTSevere Thunderstorm WarningFFCTwiggs34 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs32 min
Aug 6, 4:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCHancock, Warren38 min
Aug 6, 4:42 PM EDTSpecial Weather StatementFFCJefferson18 min
Aug 6, 4:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson41 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens23 min
Aug 6, 4:54 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Aug 6, 5:13 PM EDTSevere Thunderstorm WarningFFCHancock, Washington47 min
Aug 6, 5:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Aug 6, 5:27 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson48 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Aug 6, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCGlascock, Jefferson31 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Aug 6, 6:01 PM EDTSpecial Weather StatementFFCCandler29 min
Aug 6, 6:14 PM EDTSpecial Weather StatementFFCJones46 min
Aug 6, 6:17 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Aug 6, 6:42 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 6, 7:12 PM EDTSpecial Weather StatementFFCMarion48 min
Aug 6, 7:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley30 min
Aug 6, 7:19 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Aug 6, 7:43 PM EDTSpecial Weather StatementFFCMuscogee, Talbot47 min
Aug 6, 7:55 PM EDTSpecial Weather StatementFFCHeard50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.